MathSciNet Relay Station
MathSciNet bibliographic data
MR270273 (42 #5163) 52.30
Stavrakas, Nick M.; Hare, W. R.; Kenelly, J. W. Two cells with $n$ points of local nonconvexivity. Proc. Amer. Math. Soc. 27 1971 331–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement